Seguir
María J. Garrido-Atienza
María J. Garrido-Atienza
Dirección de correo verificada de us.es
Título
Citado por
Citado por
Año
The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion
T Caraballo, MJ Garrido-Atienza, T Taniguchi
Nonlinear Analysis: Theory, Methods & Applications 74 (11), 3671-3684, 2011
2522011
Non--autonomous and random attractors for delay random semilinear equations without uniqueness
T Caraballo, MJ Garrido-Atienza, B Schmalfuß, J Valero
Discrete & Continuous Dynamical Systems 21 (2), 415, 2008
1502008
Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions
T Caraballo Garrido, MJ Garrido Atienza, B Schmalfuss, J Valero Cuadra
Discrete and Continuous Dynamical Systems. Series B, 14 (2), 439-455, 2010
1142010
Stochastic stabilization of differential systems with general decay rate
T Caraballo, MJ Garrido-Atienza, J Real
Systems & control letters 48 (5), 397-406, 2003
952003
Ergodicity of the infinite dimensional fractional Brownian motion
MJ Garrido-Atienza, B Schmalfuß
Journal of Dynamics and Differential Equations 23 (3), 671-681, 2011
872011
Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion
MJ Garrido–Atienza, K Lu, B Schmalfuss
Discrete & Continuous Dynamical Systems-B 14 (2), 473, 2010
702010
Discretization of stationary solutions of stochastic systems driven by fractional Brownian motion
MJ Garrido-Atienza, PE Kloeden, A Neuenkirch
Applied Mathematics and Optimization 60 (2), 151-172, 2009
632009
Random attractors for stochastic equations driven by a fractional Brownian motion
MJ Garrido-Atienza, B Maslowski, B SCHMALFUß
International Journal of Bifurcation and Chaos 20 (09), 2761-2782, 2010
562010
Unstable invariant manifolds for stochastic PDEs driven by a fractional Brownian motion
MJ Garrido-Atienza, K Lu, B Schmalfuß
Journal of Differential Equations 248 (7), 1637-1667, 2010
552010
Navier–Stokes equations with delays on unbounded domains
MJ Garrido-Atienza, P Marín-Rubio
Nonlinear Analysis: Theory, Methods & Applications 64 (5), 1100-1118, 2006
522006
Pathwise solutions of SPDEs driven by H\" older-continuous integrators with exponent larger than 1/2 and random dynamical systems
Y Chen, H Gao, MJ Garrido-Atienza, B Schmalfuss
arXiv preprint arXiv:1305.6903, 2013
512013
Random differential equations with random delays
MJ Garrido-Atienza, A Ogrowsky, B Schmalfuß
Stochastics and Dynamics 11 (02n03), 369-388, 2011
512011
Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2, 1)
LH Duc, MJ Garrido-Atienza, A Neuenkirch, B Schmalfuß
Journal of Differential Equations 264 (2), 1119-1145, 2018
442018
Random Dynamical Systems for Stochastic Evolution Equations Driven by Multiplicative Fractional Brownian Noise with Hurst Parameters
MJ Garrido-Atienza, K Lu, B Schmalfuss
SIAM Journal on Applied Dynamical Systems 15 (1), 625-654, 2016
432016
Random attractors for stochastic evolution equations driven by fractional Brownian motion
H Gao, MJ Garrido-Atienza, B Schmalfuss
SIAM Journal on Mathematical Analysis 46 (4), 2281-2309, 2014
402014
Asymptotic stability of nonlinear stochastic evolution equations
T Caraballo, MJ Garrido-Atienza, J Real
Taylor & Francis Group 21 (2), 301-327, 2003
402003
Existence and uniqueness of solutions for delay stochastic evolution equations
T Caraballo, MJ Garrido-Atienza, J Real
Taylor & Francis Group 20 (6), 1225-1256, 2002
402002
On the approximate controllability of a stochastic parabolic equation with a multiplicative noise
E Fernández-Cara, MJ Garrido-Atienza, J Real
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (8), 675-680, 1999
271999
Existence and uniqueness of solutions for delay evolution equations of second order in time
MJ Garrido-Atienza, J Real
Journal of Mathematical Analysis and Applications 283 (2), 582-609, 2003
262003
Asymptotical stability of differential equations driven by Hölder continuous paths
MJ Garrido-Atienza, A Neuenkirch, B Schmalfuß
Journal of Dynamics and Differential Equations 30 (1), 359-377, 2018
242018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20